# SDR ABXA000437

- Difficulty date: September 6, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 54,697 hours, 59,155 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910040504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT MOVABLE VANE LOWER SKIN WAS CRACKED ON THE INBOARD AFT CORNER AND CURLED UP ON THE OUTER END.  REPLACED VANE IAW DC9 MM.
